MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI KIT: 9 FR; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW PSI KIT: 9 FR; INTRODUCER CATHETER
Catalog Number AK-09903-J
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during initial insertion into the internal jugular vein, a crack was observed in the introducer needle hub, resulting in leakage during aspiration.There were no reports of patient injury or adverse health consequences associated with this event.The patient's condition was reported as stable ("fine").No additional medical intervention was required beyond removal of the affected device.The procedure was subsequently completed successfully using an alternative needle from the same kit.It was also reported that multiple similar incidents involving cracks in the introducer needle hub have been identified.It was confirmed that no patients were injured in these reported incidents.In most instances, physicians were able to complete the procedure using an alternative needle available within the psi kit.Associated mdrs include (specific event) and 9680794-2026-00375 (multiple events without additional details).

Brand Name
ARROW PSI KIT: 9 FR
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25149995
Report Number9680794-2026-00372
Device Sequence Number10730263
Product Code OFC
UDI-Device Identifier40801902001274
UDI-Public(01)40801902001274(11)251022(17)300228(10)33F25H0026(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAK-09903-J
Device Lot Number33F25H0026
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/02/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown